# SDR AUS20030881

- Difficulty date: September 1, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge
- Part number: 10563000011
- Condition: Corroded
- Location: Rudder Tab
- Part time: 4,029 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER HINGE BRACKET CORRODED (RUSTED).
